Publications Meetings The Profession Membership Programs Math Samplings Policy & Advocacy In the News About the AMS

Remote Access
Green Open Access
Transactions of the American Mathematical Society
Transactions of the American Mathematical Society
ISSN 1088-6850(online) ISSN 0002-9947(print)


An ideal separating extension of affine space

Author: Paul S. Pedersen
Journal: Trans. Amer. Math. Soc. 359 (2007), 3071-3083
MSC (2000): Primary 14xx, 13xx
Published electronically: January 4, 2007
MathSciNet review: 2299446
Full-text PDF Free Access

Abstract | References | Similar Articles | Additional Information

Abstract: In affine space the set of solutions to a system of polynomial equations does not uniquely determine the system. We extend affine space so that the solutions (in the extension) to a system of equations uniquely determines the system.

References [Enhancements On Off] (What's this?)

Similar Articles

Retrieve articles in Transactions of the American Mathematical Society with MSC (2000): 14xx, 13xx

Retrieve articles in all journals with MSC (2000): 14xx, 13xx

Additional Information

Paul S. Pedersen
Affiliation: Los Alamos National Laboratory, P.O. Box 1663, Los Alamos, New Mexico 87545

PII: S 0002-9947(07)04123-2
Received by editor(s): April 24, 2003
Received by editor(s) in revised form: March 9, 2005
Published electronically: January 4, 2007
Article copyright: © Copyright 2007 American Mathematical Society
The copyright for this article reverts to public domain 28 years after publication.

Comments: Email Webmaster

© Copyright , American Mathematical Society
Contact Us · Sitemap · Privacy Statement

Connect with us Facebook Twitter Google+ LinkedIn Instagram RSS feeds Blogs YouTube Podcasts Wikipedia